American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF

[32] M. Kalka. A deformation theorem for the Kobayashi metric . Proc. Amer. Math. Soc. 59 (1976) 245-251. MR 0412481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] D. Lieberman and E. Serenesi. Semicontinuity of Kodaira dimension. Bull. Amer. Math. Soc. 81 (1975) 459-460. MR 0372265.
Abstract, references, and article information   
View Article: PDF

[34] Garo K. Kiremidjian. On the extension of boundary integrable almost complex structure. Bull. Amer. Math. Soc. 80 (1974) 982-985. MR 0357861.
Abstract, references, and article information   
View Article: PDF

[35] John J. Wavrik. Deforming cohomology classes . Trans. Amer. Math. Soc. 181 (1973) 341-350. MR 0326002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] John J. Wavrik. A theorem of completeness for families of compact analytic spaces . Trans. Amer. Math. Soc. 163 (1972) 147-155. MR 0294702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia